# SDR UALA2009101403232

- Difficulty date: October 14, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 46,281 hours, 12,886 cycles
- Engine: Pwa PW2037
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Shutoff Valve
- Part number: 32144882
- Part serial: 136
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG START NORM, RT ENG START ONLY 5 PSI.  FOUND LT ENG PRSOV NOT CLOSE WITH ENG RUNNING AND SWITCH OFF.  REPLACED NR 1 PRSOV, STARTED AND RAN NR 1 ENG AND THEN STARTED NR 2 ENG.  NORMAL ENG START ON BOTH ENGINES.
